MathSciNet Relay Station
MathSciNet bibliographic data
MR457790 (56 #15994) 32H20
Green, Mark L. The hyperbolicity of the complement of $2n+1$ hyperplanes in general position in $P\sb{n}$ and related results. Proc. Amer. Math. Soc. 66 (1977), no. 1, 109–113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement